Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Tyzeka

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 02-16-2009, 08:25 PM
dancincat dancincat is offline
Junior Member
 
Join Date: Feb 2009
Posts: 1
Unhappy Miscarried when took Tyzeka

I was taking hepsera for my Hep B for a long time until I found out I was pregnant. My doctor put me on Tyzeka which was a pain in the behind to get. I got my prescription 3 weeks after talking with my doctor. Tyzeka was prescribed to be because it is a "Type b" medication. But I've read that it is not known what the medication will do while pregnant? I started taking the medication when I was 8 weeks pregnant. When I went to my next OBGyn appt. I was supposed to be 11 weeks pegnant but found out I miscarried at about 8w3d... The baby was still there inside of me but no heart beat, no movement. I had no symptoms of a miscarriage... no spotting and no cramping. I have a stron feeling that the Tyzeka caused my miscarriage. Does anyone have any comments or any words of advice? I want to get off of this medicine because I'm planning on trying again as soon as I can!
Reply With Quote
Reply

Bookmarks

Tags
miscarriage, tyzeka

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:34 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.